# SDR VNAA0708020

- Difficulty date: August 27, 2007
- Submitted: September 11, 2007
- Operation: Air carrier
- Aircraft: N213PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7879
- Aircraft time: 8,676 hours, 8,928 cycles
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 18X44
- Part serial: 70550551
- Condition: Failed
- Location: Nlg
- Part time: 69 hours, 74 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THE LEFT NOSE TIRE CAME APART ON TAKEOFF.  CREW ELECTED TO CONTINUE ON TO CLT AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED AND CONFIRMED THE LEFT NOSE TIRE FAILURE AND DAMAGE TO THE NOSE LANDING GEAR FOLLOW UP DOOR.  MAINTENANCE REMOVED AND REPLACED BOTH NOSE TIRES.  MAINTENANCE ALSO REMOVED AND REPLACED NOSE LANDING GEAR DOOR IN ACCORDANCE WITH THE AIRCRAFT MAINTENANCE MANUAL.  OPERATIONAL CHECKS WERE PERFORMED.  AIRCRAFT WAS RELEASED FOR SERVICE.
